Existence results for a doubly nonlocal equation

Pietro D’Avenia, Gaetano Siciliano, Marco Squassina

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this note we expose some results proved in d’Avenia et al. [8] concerning an elliptic problem in R^N which involves two nonlocal operators: the fractional Laplacian and a convolution term of Hartree type
Original languageEnglish
Pages (from-to)311-324
Number of pages14
JournalSÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES
Volume9
DOIs
Publication statusPublished - 2015

Keywords

  • Hartree
  • Nonlocal problems

Fingerprint

Dive into the research topics of 'Existence results for a doubly nonlocal equation'. Together they form a unique fingerprint.

Cite this